# SDR 2005UALA00114

- Difficulty date: January 31, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 52,261 hours, 30,806 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ LEADING EDGE DENT APPROX 7 FT FROM INBOARD EDGE.  DENT IS APPROX 5 INCHES IN LENGTH, 1.5 INCH WIDE AND .125 IN DEPTH.  REPAIR ACCOMPLISHED. INTERIM DOUBLER REPAIR REPLACED WITH PERMANENT FLUSH REPAIR.
